Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 130, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Jun 11, 2012, 7:38 PM CDT for Cullman County, Alabama. It was in force for 37 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2012, 7:38 PM CDT (00:38 UTC)
- Expired
- Jun 11, 2012, 8:15 PM CDT
- In force
- 37 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Cullman County, AL
The radar
The Birmingham radar (KBMX), 93 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:40 PM CDT | TSTM WND DMG | 4 Nnw Walter, AL | TREES DOWN ACROSS COUNTY ROAD 747. |
| Jun 11, 7:46 PM CDT | TSTM WND DMG | 2 Se Baileyton, AL | TREES DOWN ACROSS COUNTY ROAD 1755. TIME ESTIMATED FROM RADAR. |
| Jun 11, 7:55 PM CDT | TSTM WND DMG | 5 Ene Hanceville, AL | TREES DOWN ACROSS COUNTY ROAD 649. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2695 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
674
WUUS54 KHUN 120038
SVRHUN
ALC043-120115-
/O.NEW.KHUN.SV.W.0130.120612T0038Z-120612T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
738 PM CDT MON JUN 11 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 815 PM CDT
* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM FAIRVIEW TO COLONY...AND
MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WALTER...HOLLY POND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.
&&
LAT...LON 3389 8703 3430 8680 3425 8651 3412 8659
3408 8669 3405 8668 3405 8670 3404 8670
3395 8679 3394 8684 3391 8692 3388 8692
3385 8696 3385 8699
TIME...MOT...LOC 0038Z 296DEG 36KT 3424 8667 3391 8686
$$
SL2 follow-up statements
815
WWUS54 KHUN 120049
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
749 PM CDT MON JUN 11 2012
ALC043-120115-
/O.CON.KHUN.SV.W.0130.000000T0000Z-120612T0115Z/
CULLMAN AL-
749 PM CDT MON JUN 11 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EASTERN CULLMAN COUNTY...
AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HOLLY POND TO 7 MILES
SOUTHEAST OF BLACK BOTTOM MOVING SOUTHEAST AT 40 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A LINE OF DANGEROUS STORMS. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.
&&
LAT...LON 3389 8703 3430 8680 3425 8651 3412 8659
3408 8669 3405 8668 3405 8670 3404 8670
3395 8679 3394 8684 3391 8692 3388 8692
3385 8696 3385 8699
TIME...MOT...LOC 0049Z 296DEG 36KT 3419 8655 3386 8674
$$
SL942
WWUS54 KHUN 120106
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
806 PM CDT MON JUN 11 2012
ALC043-120115-
/O.EXP.KHUN.SV.W.0130.000000T0000Z-120612T0115Z/
CULLMAN AL-
806 PM CDT MON JUN 11 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CULLMAN COUNTY EXPIRES
AT 815 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE LINE OF THUNDERSTORMS
THAT PROMPTED THE WARNING HAVE WEAKENED AND ARE NO LONGER SEVERE.
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THESE THUNDERSTORMS. STAY INDOORS UNTIL THE
STORMS HAVE PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTH CENTRAL ALABAMA.
LAT...LON 3389 8703 3430 8680 3425 8651 3412 8659
3408 8669 3405 8668 3405 8670 3404 8670
3395 8679 3394 8684 3391 8692 3388 8692
3385 8696 3385 8699
TIME...MOT...LOC 0105Z 296DEG 36KT 3412 8638 3379 8657
$$
SLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:35 PM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jun 11, 6:35 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 635 PM CDT MON JUN 11 2012 .UPDATE... FOR 00Z TAFS && .DISCUSSION... /ISSUED 335 PM CDT MON JUN 11 2012/ SHORT TERM FORECAST IS FOCUSED ENTIRELY ON CONVECTION...AND RIGHT NOW MAINLY ON AN MCS BARRELING ACROSS THE MS RIVER INTO THE MEMPHIS METRO. IT IS RAPIDLY MOVING INTO MORE MOIST/UNSTABLE LOW-LVL AIR /THETA-E RIDGE LOCATED OVER NRN MS-WRN TN/...AND RIDING NWLY FLOW INTO A WEAK TROUGH AXIS LOCATED ALONG A MONTGOMERY-FT PAYNE-CROSSVILLE TN LINE. MESOSCALE MODELS ARE ALL PICKING UP ON THIS FEATURE PRETTY WELL...AND GENERALLY ARE CONSISTENT IN BRINGING THE LEADING EDGE OF THE LINE INTO NW AL IN THE 00-03Z TIME FRAME. LINEAR EXTRAPOLATION OF THE CURRENT RADAR DATA IS FASTER THAN THAT...REACHING THE NW TIP AROUND 22Z. POPS INDICATED BELOW ARE BASED MORE ON THE MODEL TIMING...ADJUSTED SPATIALLY TO MATCH RADAR TRENDS. THEY STILL MAY BE FAR TOO LOW IN NE AL IF THE MCS/ASSOCIATED OUTFLOWS PERSIST ALL THE WAY THRU THE EVENING HRS. LOWS TONIGHT SHOULD BE MILD AND MUGGY THOUGH ADDITIONAL COOLING IS POSSIBLE WITH THE STORMS. THOSE SAME MESO MODELS SUGGEST THAT TONIGHT'S ACTIVITY MAY BE THE MAIN EVENT ASSOCIATED WITH AN APPROACHING FRONT...CURRENTLY ALONG AN AMARILLO-KANSAS CITY-DAVENPORT LINE. THAT IS A LITTLE HARD TO BELIEVE SINCE THE FRONT WILL ARRIVE 00-06Z TMRW EVENING...AND MODEL SOUNDINGS INDICATE AN EXTREMELY UNSTABLE PREFRONTAL AIR MASS. SFC-BASED CAPES FROM THESE SOUNDINGS ARE ABOVE 3000 J/KG /THANKFULLY LACKING SHEAR/...AND SOME MODELS /MAINLY THE NAM/ INDICATE MID-LVL DRYING THAT WOULD BE FAVORABLE FOR MICROBURSTS. WILL CONTINUE WITH MID-HIGH POPS ANTICIPATING MORE ORGANIZED FORCING IN THIS ENVIRONMENT. TEMPERATURES ARE PROBLEMATIC AND FEEL LIKE THE MOS MAY BE OVERDOING HEATING...BUT MID 80S ARE ATTAINABLE IF ANY HEATING IS REALIZED. WEDNESDAY SHOULD BE DRY BEHIND THE FRONT...ALBEIT NOT MUCH COOLER. THE DRIER AIR MASS IS LIKELY TO BE MORE FAVORABLE FOR STRONGER HEATING AND THUS HIGHS MAY REACH 90. MOISTURE WILL RETURN QUICKLY AS SFC/UPPER HIGHS SHIFT...THOUGH TIMING REMAINS UNCERTAIN. THE GFS GENERATES CONVECTION THURSDAY AFTN...WHICH MIGHT BE A BIT FAST GIVEN LOW-LVL SERLY FLOW. MOISTURE/INSTABILITY WILL STILL INCREASE FOR THE WEEKEND AS THE REGION REMAINS ON THE EDGE OF AN UPPER HIGH...BUT A WEDGE RIDGE DOWNWIND OF THE APPALACHIANS MAY LIMIT LOW-LVL MOISTURE ENOUGH TO LIMIT DIURNAL CONVECTION. WILL CONTINUE WITH LOW-END POPS IN LINE WITH MOS BUT COVERAGE WILL BE LIMITED. TEMPS SHOULD BE QUITE SEASONABLE IF NOT COOLER THAN AVERAGE FOR LOWS DUE TO THE DRIER AIR. BCC && .AVIATION... FOR 00Z TAFS...SFC CDFNT NOW EXTENDS FROM NRN IL THRU CENTRAL MO AND INTO OK. AHEAD OF THE CDFNT A LARGE MCS HAS FORMED AND WAS MOVING INTO NWRN AL ATTM. AS THESE STORMS MOVE EAST THEY WILL CONTINUE TO WEAKEN DUE TO LOSS OF DAYTIME HEATING AND FAIRLY WEAK UPPER AIR DYNAMICS. THUS THERE WILL BE A BETTER CHC OF MVFR CONDITIONS AT KMSL THRU 06Z THAN AT KHSV. HOWEVER EXPECT MVFR CONDITIONS FOR BOTH KMSL AND KHSV BETWEEN 06Z AND 15Z. AFTER 15Z IMPROVING CONDITIONS (VFR) DUE TO CDFNT PASSAGE ARND 16Z AT KMSL AND 18Z AT KHSV. 07 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jun 11, 3:45 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 345 PM CDT MON JUN 11 2012 ALZ001>010-016-TNZ076-096-097-120300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 345 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS EVENING AND TONIGHT... A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL APPROACH THE TENNESSEE VALLEY THIS AFTERNOON AND EVENING BRINGING THE THREAT FOR DAMAGING WIND GUSTS...ESPECIALLY OVER NORTHWEST ALABAMA. THE SEVERE THREAT WILL DIMINISH SLIGHTLY AS THE LINE PROGRESSES EASTWARD ACROSS THE REST OF THE TENNESSEE VALLEY TONIGHT. HOWEVER...GUSTY WINDS...LOCALLY HEAVY RAINFALL...AND FREQUENT LIGHTNING WILL STILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... CHANCES FOR SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH MUCH OF TUESDAY AS A COLD FRONT MOVES SOUTHEAST THROUGH THE REGION. ALTHOUGH GUSTY WINDS AND LIGHTNING WILL BE POSSIBLE WITH THE STRONGEST STORMS...THE GREATEST THREAT WITH THIS ACTIVITY WILL BE ASSOCIATED WITH A FEW PERIODS OF LOCALLY HEAVY RAINFALL. ADDITIONAL RAINFALL AMOUNTS OF A HALF OF AN INCH TO AN INCH ARE EXPECTED ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THIS AFTERNOON AND EVENING. SL/RSB
In the hours before
Local storm report, Jun 11, 7:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
702 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG 2 NNE MOULTON 34.50N 87.28W
06/11/2012 LAWRENCE AL EMERGENCY MNGR
POWERLINES WERE BLOWN DOWN AND CAUSED A HOUSE TO CATCH ON
FIRE.
&&
KWEBERSpecial weather statement, Jun 11, 7:06 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
706 PM CDT MON JUN 11 2012
ALZ005-006-120045-
LIMESTONE-MADISON-
706 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE AND MADISON COUNTIES
UNTIL 745 PM CDT...
AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TONEY TO
PRICEVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
MERIDIANVILLE TO 8 MILES EAST OF DECATUR...MOVING EAST AT 40 MPH.
WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
TRIANA.
HAZEL GREEN...FISK.
WHITESBURG...FARLEY.
NEW MARKET...PLEVNA.
MAYSVILLE...BROWNSBORO.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3499 8658 3498 8638 3455 8646 3456 8655
3458 8658 3457 8663 3457 8668 3459 8669
3458 8673 3461 8696 3464 8702 3500 8690
TIME...MOT...LOC 0006Z 282DEG 36KT 3492 8673 3457 8683
SLLocal storm report, Jun 11, 7:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
712 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG WSW CHEROKEE 34.76N 87.97W
06/11/2012 COLBERT AL EMERGENCY MNGR
TREE WAS BLOWN DOWN ON RESIDENCE REQUIRING TARPS.
&&
KWEBERLocal storm report, Jun 11, 7:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
725 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND GST 3 SSW MADISON 34.66N 86.77W
06/11/2012 E45.00 MPH MADISON AL ASOS
A 44 MPH WIND GUST WAS REPORTED BY ASOS.
&&
KWEBERLocal storm report, Jun 11, 7:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
726 PM CDT MON JUN 11 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM TSTM WND GST 3 SSW MADISON 34.66N 86.77W
06/11/2012 E44.00 MPH MADISON AL ASOS
A 44 MPH WIND GUST WAS REPORTED BY ASOS.
&&
KWEBERSpecial weather statement, Jun 11, 7:33 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
733 PM CDT MON JUN 11 2012
ALZ006>009-120130-
JACKSON-MADISON-MARSHALL-MORGAN-
733 PM CDT MON JUN 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...MADISON...MARSHALL AND
MORGAN COUNTIES UNTIL 830 PM CDT...
AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HUNTSVILLE TO RYAN
CROSSROADS...MOVING EAST AT 40 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
EDDY...OWENS CROSSROADS.
NEW HOPE...UNION GROVE.
HEBRON...NEW HOPE.
WOODVILLE.
MOUNTAIN VIEW...GUNTERSVILLE.
RABBIT TOWN.
SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWESTERN ALABAMA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3426 8646 3429 8646 3429 8648 3430 8648
3431 8676 3466 8667 3465 8615 3423 8623
TIME...MOT...LOC 0033Z 277DEG 33KT 3471 8653 3433 8661
SLThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:00 PM CDT | Special Weather Statement | HUN | Morgan | 45 min |
| Jun 11, 7:06 PM CDT | Special Weather Statement | HUN | Madison | 39 min |
| Jun 11, 7:12 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 48 min |
| Jun 11, 7:33 PM CDT | Special Weather Statement | HUN | Marshall | 57 min |
| Jun 11, 7:41 PM CDT | Special Weather Statement | HUN | Jackson | 49 min |
| Jun 11, 8:17 PM CDT | Special Weather Statement | HUN | Jackson | 43 min |
| Jun 11, 8:18 PM CDT | Special Weather Statement | HUN | DeKalb | 57 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.